# SDR ASAA0944421

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3239519
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 727F AT FLOOR TO SIDEWALL SUPPORT HAS ENLARGED FASTENER HOLES LEFT.  REPAIRED.
